# SDR DALA2018092105686

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 56,606 hours, 18,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON SKIN AT FWD END OF LEFT APU COMPARTMENT AFT OF STA 1885.2 NEAR S-17L. NEEDS REPAIR PER ER/A 571625-14. C/W ERA 571625-14 REV ORIGINAL RII COMPLETED.
